Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An exact sequence in Galois cohomology


Author: Dock Sang Rim
Journal: Proc. Amer. Math. Soc. 16 (1965), 837-840
MSC: Primary 10.68; Secondary 12.40
DOI: https://doi.org/10.1090/S0002-9939-1965-0179232-5
MathSciNet review: 0179232
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-109. MR 0121392 (22:12130)
  • [2] M. Auslander and A. Brumer, The Brauer group and Galois cohomology of commutative rings, Trans. Amer. Math. Soc. (to appear)
  • [3] S. Chase, D. Harrison and A. Rosenberg, Galois theory and Galois cohomology of commutative rings, Memoirs Amer. Math. Soc., no. 52, 1965. MR 0195922 (33:4118)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.68, 12.40

Retrieve articles in all journals with MSC: 10.68, 12.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179232-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society